UNIBA
WEBMAIL
ESSE3
E-LEARNING
IRIS
LOG IN

Pubblicazioni

Di seguito le pubblicazioni dei partecipanti inerenti al progetto. 

  • Dieci L., Elia C., Master stability function for piecewise smooth Filippov networks, Submitted.

  • L. Lopez, S. Maset, Reparametrization of the time and event location
    for discontinuous differential algebraic equations, To appear on Annali dell'Università di Ferrara.

  • L. Lopez, S. Maset, Numerical event location techniques in discontinuous differential algebraic equations, Applied Numerical Mathematics 178,  pp. 98-122, 2022.

  • L. Lopez, S.F. Pellegrino, A non-periodic Chebyshev spectral method avoiding penalization techniques for a class of nonlinear peridynamic models, to appear on International Journal for Numerical Methods in Engineering, 2022.

  • Dieci L., Elia C. e L. Lopez, On Filippov solutions of discontinuous DAEs of index 1, Communications in Nonlinear Science and Numerical Simulation, Volume 95, 2021.

  • D'Ambrosio L., Gallo M. e Pugliese A. A note on Kuramoto-Sivashinsky equation with disonctinuity, Mathematics In Engineering, 3(5), 2021.

  • L. Lopez, S.F. Pellegrino, A space-time discretization of a nonlinear peridynamic model on a 2D lamina, Computers & Mathematics with Applications, Available online 3 August 2021.

  • L. Lopez, S.F. Pellegrino, A spectral method with volume penalization for a nonlinear peridynamic model, International Journal for Numerical Methods in Engineering, 122 (3), 707-725, 2021.

« maggio 2024 »
month-5
lu ma me gi ve sa do
29 30 1 2 3 4 5
6 7 8 9 10 11 12
13 14 15 16 17 18 19
20 21 22 23 24 25 26
27 28 29 30 31 1 2